# SDR DALA2024040504110

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,974 hours, 8,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3035, FLOOR EMERGENCY LIGHTS AT ROWS 15, 16, 36, 37 INOP. CORRECTIVE ACTION: FOUND MULTIPLE SEAT LIGHTS INOP ASSOCIATED WITH 11WL ESPU. T/S PER A321 TSM 33-51-00-810-834-A. FOUND SHORT ON - B PIN AT CONNECTOR 11WL. FOUND WIRES PULLED OUT OF CONNECTOR + SHORTED AT SEAT 31A. REINSERTED WIRES IN CONNECTOR, SHORT WENT AWAY. NEED ESPU 11WL + FOUND ESPU 12WL NOT TESTING DURING T/S. REPLACED ESPU 11WL (FTN 2F4419) AND 12WL (FTN 5I7526) IAW A321 AMM 33-51. INSTALLED NEW BATTERY PACKS IAW A321 AMM 33-51. OPS CHECK GOOD. OK FOR SERVICE. (LP 5283044)
